| Model Number |
24672 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Event date unknown.Estimated at first day of the month in which notification was made.
Event or Problem Description
It was reported that balloon rupture occured.During the first inflation of a 6.0 x 150, 75cm mustang balloon catheter, the balloon ruptured.The procedure was completed with a different device.No patient complications nor injuries were reported.